# SDR CA000209035

- Difficulty date: January 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,253 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Frozen
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) L2 DOOR WOULD NOT ARM AT DEPARTURE. PUSH PULL CABLE FOUND FROZEN. LUBRICATED.
